# SDR SWAA2014032426481

- Difficulty date: March 24, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,215 hours, 52,513 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 656719513
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GND SPOILER INBD ACTUATOR CASTING BROKEN.  R & R SPOILER IAW SRM.
